# SDR DALA2024012601185

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REF TO NRC 00453: CORROSION ON FLOOR BEAM BSTA 377.7 AND LBL= 2.CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00649: FLOOR BEAM BSTA 377.7 AND LBL= 2. CPAX WAS REPAIR PER B757-200 SRM 53-00-51-2R REPAIR 11. (0171021)
